# SDR IPXA10561145

- Difficulty date: July 3, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 23,989 hours, 15,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Acoustic Panel
- Condition: Punctured
- Location: Bs 1926
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, APU COMPARTMENT: RT SIDE INNER SKIN ACOUSTIC PANEL IS PUNCTURED, STA 1926, 23" UP FROM RT DOOR CUTOUT.  REPAIRED APU COMPARTMENT PANEL IAW SRM 51-70-10.
